# SDR DALA2015011400307

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE. BS 1640 CORROSION FROM BL 0 - RBL 60.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED IAW SRM.
